Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vagina odor, orange pinkish discharge, hot flashes. Had skipped period, uti, yeast infection. Treated with antibiotics. Problem?

Hi, I have had vagina odor that resembles body odor lately, along with some light orange and sometimes pinkish discharge. I skipped my period last month and I am not pregnant according to a home test. About three weeks prior I had a urinary tract infection and treated it with an antibiotic, which caused a yeast infection that I treated with shelf medication. It went away and I had no symptoms for a week before this new odor and discharge appeared. Also, I believe I may be experiencing minor hot flashes.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got some infection in your genital tract.
Go for vaginal swab examination for type of infection.
Never go for self medication.
Consult gynaec and get physically examined.
After examination and report go for specific treatment accordingly as prescribed your gynaec.
Keep local hygiene clean, dry and healthy.
Ok and bye.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor